Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tingling In Feet In Ars

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
http://poz.com/articles/401_2446.shtml

How common is it to get it during 5-6 weeks of exposure? This is the only symptom that is consistent and not going away.. PLZ HELP
I had anxiety disorder earlier but never had tingling (unless during panic... Read more »

Tingling in feets

Posted by Seiha, 1 Reply
Could anybody plz tell me that how long could a patient develop the tingling in feets and hands? Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after exposure? I had a negative blood test at 3 months .... Read more »

Anyone experiencing tingling on hands and feets?

Posted by ExWorryWart, 1 Reply
Sounds like it is pointless to worry about this particular symptom as per the professionals in this thebody.com website. So I am much relieved now
http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Other/Q146454.html

Just read about the gentleman from... Read more »

anybody experiencing neuropathy (tingling burning)

Posted by Anonymous, 2 Replies
i have always been such a healthy person, and now OUT OF THE DAMN BLUE i have burning and tingling feet, which bother me and make it hard for me to stand straight and walk normally. in the mornings and when i take showers, i can see the blood... Read more »
Ask the Experts

tingling in feet, weakness feet

I suffered from Vitamin B12 Defficiency 4 months ago. now the vit level is ok but now there is a tingling in my feet and my feet are very weak. I cannot run or walk smoothly. Some balancing problem is also there while walking or standing. can i have...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
This forum is exclusively for discussion of the side effects of HIV therapy.... Read more »

Tingling in Legs and Feet

i have been poz since 1999. at one point i was on combivir. i started having tingling in my feet and legs that would keep me from going to sleep because i was unable to lay still. i went to specialist. He said i had some peripheral neuropathy and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
You may benefit from a full neurological consultation looking at whether your have drug related neuropathy, restless leg sydnrome. or other condition that can results in tingling (nerve compression for example). The treatment for those conditions... Read more »

REYATAZ TINGLING IN FEET

I am on Reyataz Norvir and Truvada. I have experience tingling in my feet on and off. I have been positive for approximately 1 1/2 years and have taken meds for about 1 year. I went to a neurologist and was tested for neuropathy and he said I was...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The risk for peripheral neuropathy from atazanavir is low (< 1-2%) and often hard to pin down since can be due to other drugs or diseases (such as diabetes). Similary there is a low risk for peripheral neuropathy from emtricitabine or tenofovir... Read more »

Tingling in hands and feet/legs

Before I ask my question, I would like to take the time to praise the services you provide to the public. You are both very informative. My question is this, I have been feeling a tingling in my hands and feet/legs. I have not been tested for...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Very low % (< 5%).... Read more »
Articles
amfAR, The Foundation for AIDS Research

amfAR Commends Congressional Action on Syringe Exchange Programs

New York, N.Y. -- amfAR, The Foundation for AIDS Research, on Monday commended House Appropriations Chairman David Obey and the House Appropriations Committee for defeating an amendment to reinstate the ban on federal funding that had been removed... Read more »
Canadian AIDS Treatment Information Exchange

Tips for PHAs With Peripheral Neuropathy

"Over the past six months I've noticed a burning feeling in my feet. It's not too bad, but it is constant. I'm worried about it. Should I mention it to my doctor? Do you have any tips on how to handle it?" -- J.M., Yellowknife, NWT Christopher... Read more »
Test Positive Aware Network

The Tingling of My Heart

I never thought that after living with HIV for more than 20 years that I would have to worry about Coronary Artery Disease (CAD). But there I was, in March of 2004, thinking that I had dodged the HIV bullet after many combinations of therapy, my... Read more »
U.S. Centers for Disease Control and Prevention

Argentina: Study Finds Most Women Get HIV From Long-Term Partners

Most women -- 73 percent -- diagnosed as HIV-positive in Argentina within the last two years were infected through unprotected sex with a stable partner, according to preliminary results of a new study. The "Study of Recently Diagnosed Women" was... Read more »